# SDR MALA975683

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864MA
- Make and model: Dhav DHC8102
- Aircraft serial: 363
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION EXIT ROW EMERGENCY EXIT SIGN HANGING.  MAINTENANCE REATTACHED EXIT SIGN.  ALL CHECKS GOOD.  (M)
